Skip to content
My WebMD Sign In, Sign Up
tainted shots and feeling worse after those shots
avatar
hurtinbrian posted:
Here's my question????
Just found out that my last knee shots was with that tainted batch from necc. It was a lot of legwork to get everything but I have proof for sure using my doctors office notes and the warnings from my New York cdc page showing all the places that used that tainted stuff and gave shots to their clients just like me. Since those shots,I feel worse. All my joints hurt all the time now,my skin on the back of my hands and feet feels sunburnt and a little itchy. My neck and shoulders are very sore with my shoulders feeling the worst that I can remember and my knees where I received the shots feels achy to the point I do not leave home for any reason except pt appointments. I took a late shower lastnight and when I got out,I had to turn on the air conditioning because I couldn't cool down. I feel that when talking,it's harder to pronounciate my words more and more. I forget everything which makes things interesting for my family to watch . This scares me a lot and are locked out on my regular doctors due to debts.What I want to find out is how long does it take for you to be in trouble with those tainted shots? My only option is walking through the ER with a bunch of yahoo doctors not knowing me from adam. Even though I no longer do the work around my home and the pending storm very soon,I wanted to hang to the end of the storm before I go to the ER just in case I can tell one of my kids what to do down in the basement when it floods to all other kind of things that go wrong with an old house in big storms.
Reply
 
avatar
sharim responded:
Anyone who has had an injection with the suspected batch numbers/lot numbers should already have been contacted. This happened months ago and has only just hit the news. If you go to fda.gov the information is there.
Here is how it goes: Company tests batches for issues, they notice issue they contact FDA and let them know that they have a problem. The division of Biologics is the exact group at FDA involved in "injectables". The FDA then investigates the site of the contaminate. This takes lots of time to happen. At any rate physicians or facilities are notified by the supplier that they have an "incident" and they issue a recall. Somewhere along that line the press becomes aware of the goings on. If it is widespread the FDA, CDC, HHH and others setup with the company the recall. If the drug in this case an injectable medication has been used then a recall is very silly, does the patient have to be "recalled"? Well your doctor would already have notified you. Do you have anything that states what lot number was on the vial you were injected with? Your doctor does and you need to call ASAP. This is not something to play around with.
I don't know if this is your problem, you may have an allergic reaction to the medication. My mother and sister have this type of reaction to lidocaine and other ____caines. It is not topical lidocaine it is only in the injection. You may also have a problem with too much cortisone in your system. I have had this when I have had lots of injections at different doctors or when taking higher dose orally. You can have rash, feel hot like you are burning up, get chills, and suffer a little mania (which co-workers think is funny but it's not really).
Meningitis is no joke and you would suffer such a headache you would go to the ER. You would be very, very sick. Call a doctor.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

pain relief with cod liver oil and orange juice
I have heard from 2 ladies that taking cod liver oil 1 Tab in orange juice over a long period of time releaved their osteoarthritis pain. ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.